# SDR XN0A1321

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 37,949 hours, 19,249 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BRAKE HOSE ON RT MLG BLEW ON TAXI OUT.  REMOVED AND REPLACED HOSE IAW A300 AMM CHAPTER 32-42-00.  BLED BRAKES IAW A300 AMM CHAPTER 32-42-00, OPS CHECKS GOOD, NO LEAKS NOTED.
